# SDR R61A202003010284

- Difficulty date: February 18, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 43,426 hours, 27,027 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091960002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK. CFIII LOWER STRUCTURE FR 75, STR 28-29R ,SHEAR CLIP CORRODED. INSTALLED PER SRM 51-41-01/02 PSE 53-23-003 FCS 53-23-00-002  AIRCRAFT REMAINS OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
